# SDR PLGA970523A

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352BE
- Make and model: Saab 340B
- Aircraft serial: 340B239
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

HPN - FLT 4780 - ON TAKEOFF CREW RECEIVED AN AVIONICS SMOKE DETECTOR WARNING.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AVIONICS AREA AND FOUND.  NO SIGNS OF SMOKE OR FIRE.  DETECTOR WAS FOUND TO BE AT FAULT.  DETECTOR WAS DEFERRED AND AIRCRAFT RETURNED TO SERVICE.  (M)
